American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] H. Jager. A metrical result on the approximation by continued fractions. Math. Comp. 81 (2012) 2377-2382.
Abstract, references, and article information
View Article: PDF

[2] P. Shiu. Computation of continued fractions without input values . Math. Comp. 64 (1995) 1307-1317. MR 1297479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wieb Bosma. Approximation by mediants . Math. Comp. 54 (1990) 421-434. MR 995207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1